# SDR SWAA112956

- Difficulty date: April 18, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N708SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27842
- Aircraft time: 45,297 hours, 27,149 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Part number: 63551101
- Part serial: 0260A
- Condition: Missing
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE HANDLE MISSING.  REMOVED AND REPLACED SLIDE PER MM.
